# SDR UIEA2024052400433

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 65,087 hours, 29,222 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ext Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION FELT AND HEARD OVER 280KTS. SOUND REDUCED AS WE SLOWED AND INCREASED AS WE SPED UP. SLOWED TO 250KTS REMAINDER OF FLIGHT. VIBRATION STRONG ENOUGH TO BE FELT THROUGH SEATS( INSPECTED A/C PER B737 AMM 05-51-67. FOUND EXTERNAL POWER DOOR OPEN. INSPECTED DOOR. OK FOR SERVICE. NO OTHER DEFECTS FOUND. SECURED EXTERNAL POWER DOOR CLOSED. )
